Sign in
Groups
Researchers
Results
Matrix Multipliers for a Block Schur Product
García-Bayona, I.
Journal
:
Results in Mathematics
ISSN
:
1420-9012
,
1422-6383
Year of publication
:
2021
Volume
:
76
Issue
:
2
Type
:
Article
Export
Export
×
MLA
modern-language-association
APA
apa
Chicago
chicago-fullnote-bibliography
Harvard
harvard-cite-them-right
Vancouver
vancouver-author-date
RIS
BibTex
Export
×
This document cannot be exported because it belongs to another portal.
DOI:
10.1007/S00025-021-01399-1
GOOGLE SCHOLAR
Sustainable development goals
Data source: Scopus
Contact
Legal notice
Help
translate
en
arrow_drop_down
translate
en
arrow_drop_down
es
ca
eu
gl
fr
de